RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 323–330 (Mi mz1954)  

A criterion for the solvability of alternative algebras

M. M. Babikov

Moscow State Pedagogical University

Full text: PDF file (1391 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 229–234

Bibliographic databases:

Received: 25.05.1994

Citation: M. M. Babikov, “A criterion for the solvability of alternative algebras”, Mat. Zametki, 57:3 (1995), 323–330; Math. Notes, 57:3 (1995), 229–234

Citation in format AMSBIB
\Bibitem{Bab95}
\by M.~M.~Babikov
\paper A~criterion for the solvability of alternative algebras
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 323--330
\mathnet{http://mi.mathnet.ru/mz1954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346431}
\zmath{https://zbmath.org/?q=an:0842.17048}
\elib{http://elibrary.ru/item.asp?id=12753702}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 229--234
\crossref{https://doi.org/10.1007/BF02303966}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1954
  • http://mi.mathnet.ru/eng/mz/v57/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:55
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020